Women's Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

Wife was on and off pill within 4 days, early period? Help!

Collapse
X
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • Wife was on and off pill within 4 days, early period? Help!

    She took Yasmine for four days, then went off it because of the terrible mood swings and the information I found online about serious side effects, and now she's been off it for three days, and she got her period, FIFTEEN DAYS early!

    It feels like her period, she has the menstrual pains, she said that she felt lke she's been PMSing the last few days, but I'm kind of freaking out. She's more calm about it, bless her, but is this where her period will start from now on? If not how long will it take to regulate?

    Is this a normal withdrawal symptom after only FOUR pills?!

    Any information would be greatly appreciated.

  • She put something foreign into her body... It is just re-adjusting to no longer having it.

    Regardless of time... Our bodies are designed to have periods, the pill is designed to protect pregnancy and also in some case regulate periods. So it makes sense if we stop, then our bodies are going to go into confusion.

    Don't stress.

    CW
    PUT A LITTLE 'LIKE' IN MY SOUL!

    Comment


    • Thank you for the reply.

      However, does this mean she's likely to revert back to her usual cycle and get another period in two weeks?

      Comment


      • Hard to say... My guess would be this is her new cycle but like CW said putting something foreign in the body causes odd things to happen. She may revert back to her old cycle, but I'm inclined to say no.

        Comment


        • Thank you very much for your help.

          Comment

          or

          Womens Health orange logoGet The Newsletter

          Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

          Latest Activity On Our Forums

          Collapse

          Latest Topics On Our Forums

          Collapse

          • stabbing pain

            started have stabbing pain in vulva area
            looked it up & says vulvodynia
            however, I have had this stabbing pain in one leg & side,...

            09-19-2021, 10:09 AM By amy40
          • Epilady?!?

            I was cleaning out an old trunk from my teen years and came upon the medieval torture implement, the epilady. For the uninitiated, it’s a device that...

            09-16-2021, 11:32 PM By Wednesday L.F.
          • Phonesex, anyone?

            In my 20s, I worked as a phonesex girl. It was fun and all, but it led me to not want to engage in that sort of activity in my personal life. Fast forward...

            09-16-2021, 11:28 PM By Wednesday L.F.
          • Skyla IUD Sudden Period Problems

            I’ve had my Skyla IUD for 2 and a half years now, no complications except for hormonal acne that’s managed well. It’s due to expire next May. My...

            09-06-2021, 02:21 PM By LuckyWitch77
          Working...
          X